# SDR 20001113SH007

- Difficulty date: October 24, 2000
- Submitted: November 13, 2000
- Operation: General aviation
- Aircraft: N58SN
- Make and model: Bell 206L-4
- Aircraft serial: 52119
- Engine: Allsn 250C30P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Loose
- Location: Fuel Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS LEVEL FLIGHT WHEN ENGINE DECELERATED AND QUIT.  PRELIMINARY INSPECTION FOUND PC LINE B-NUT AT FUEL CONTROL LOOSE.  LINE WAS REMOVED, INSPECTED, AND RE-INSTALLED.  ENGINE GROUND RUN.  (X)
